# SDR 06FDEA0368

- Difficulty date: January 24, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED TWO PLACES STA 540 STR 23 AND 24 LT.  FOUND DENTED FRAME TO BE OUT OF LIMITS REMOVED DAMAGED AREA FABRICATED REPAIR   PARTS ALODINED & PRIMED & INSTALLED ALL WORK DONE IAW SRM 51-40-03, 51-30-2, M/M 51-  20-021-7, 51-20-151-7.
